MathSciNet Relay Station
MathSciNet bibliographic data
MR2801625 47A16 (43A15 44A35 47B38)
Chen, C.; Chu, C-H. Hypercyclic weighted translations on groups. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2839–2846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement